# SDR UALA2012120407009

- Difficulty date: December 3, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 35,921 hours, 15,818 cycles
- Engine: Iae V2527A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Shock Absorber
- Part number: D23592020
- Condition: Defective
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG - 4 EA BOLTS WERE FOUND DETACHED AND LOOSE INSIDE NLG WHEN INNER CYLINDER WAS REMOVED PER TC 4R3270078 SEQ 513, ITEM 5B2.  REPLACED NOSE GEAR SHOCK ABSORBER WITH NEW, P/N D23592020.
